Side Effects of Blood Pressure MedicinesPosted by admin on Dec 1, 2011 in Side Effects of Medicines | Comments Off on Side Effects of Blood Pressure Medicines
Some people have no choice other than choosing prescription medication for hypertension to control their blood pressure. But you need to know that medication for blood pressure can influence functions of your body, resulting in negative side effects and they could severely harm your body in the long run.
California resident Jay Allen was diagnosed with blood pressure more over 140/90 during 1970s. His blood pressure increased to 155/100 in past few months. His physician prescribed him more and more medications to control it. Jay complained, he was starting to feel like an odd person from apparent side effects of medications. Jay collapsed in the gym while exercising one day because of the side effects of the drugs that he had been taking to control his blood pressure. Like this there are so many people who have had side effects from their blood pressure medications.
The fractional list of side effects of blood pressure drugs include, vomiting, vertigo, joint and muscle pain, impotence, insomnia, diarrhea, nausea, dizziness, headache, dermatitis, anemia, rash, blurred vision, liver and kidney damage, leg or ankle swelling, irregular heartbeat, depression, kidney stones and other serious conditions as well.
Blood pressure medicine side effects not only affect the quality of your life, but it can also result in long term harm to your body. In the long run, this medication can also lead to vision loss, liver and kidney failure, memory and brain functions loss, damage to heart functions and more.
Side effects are normally not seen in the beginning by some people. After sometime, people begin to see the increased negative influence to their body, well being and health. The side effects can be calm for many years until there is some serious damage caused to your body. This is because the medicine for hypertension results in body imbalance and its harming effects gather and become obvious with the time.